# SDR 0104339971

- Difficulty date: June 7, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N9335
- Make and model: Doug DC-9-31
- Aircraft serial: 47337
- Aircraft time: 83,394 hours, 87,774 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During H ck in ATL, two cracks were found in the horizontal pressure panel at station 105 at x=25 and x=27. The crack at x=25 is typical of the cracks repaired in the dc-9 trm, 53-10-02 except this crack is 2.4" long. The crack at station x=27 is 1/2" long. Material 0.040" 2024-t3 Al. Repaired per EA 99-181213.
